MAUDE Adverse Event Report: MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)

MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Model Number 3000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Unspecified Musculoskeletal problem (4535); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a surgical pocket revision procedure because the lead connector boot was positioned in a manner that its shape could be seen below the skin.The patient had a cosmetic concern and the physician also felt that there may be a risk of erosion at that area.The pocket revision was completed and the final position of the lead connector boot was deeper and much less superficial than beforehand.There were no complications during the procedure.

Brand Name
MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM® SYSTEM
Manufacturer (Section D)
MICROTRANSPONDER, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MICROTRANSPONDER, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key24284761
Report Number3012309950-2026-00004
Device Sequence Number13252475
Product Code QPY
UDI-Device Identifier10810041430066
UDI-Public10810041430066
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Model Number3000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale